# SDR CNMA20090061

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1721-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND STA 1721 ON LWR CHORD B/T STA 1721-1741 RBL - 0 B/T STR 51 TO 52 RT. TRIM OUT CRACK AND AREA REINFORCEMENT IAW SRM VOL 2 51-31-01.
